| Model Number |
DS960HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A bipap autosv device was returned to a third party servic center as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed object code indicates the blower contributed to the foam degradation.Additionally, device had dust fail contamination.The evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.
Additional Manufacturer Narrative
This report is being sent to correct our previous submission.In this complaint the b5, device service by 3rd, report source, reason device not evaluated and health impact grid was updated.
Event or Problem Description
A bipap autosv device was returned to a third party servic center as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed object code indicates the blower contributed to the foam degradation.Additionally, device had dust fail contamination.The evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.